# SDR FDKA200701036

- Difficulty date: January 31, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N840MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145429
- Aircraft time: 13,510 hours, 12,400 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Pdu
- Part number: 3632001003
- Part serial: 00609
- Condition: Failed
- Location: T/E Flap
- Part time: 13,487 hours, 12,388 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FDM 5975 TY-MCO (0530 PHX LCL).  FLAP FAIL MESSAGE ON TAXI OUT.  MX FERRY AIRCRAFT TO MCO WITH FLAPS AT 9 DEGREES.  MCO MX REPLACED THE FLAP PDU.
